# SDR V0XR201002120006

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,256 hours, 23,869 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14590082003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FROM FRM 20 AND Y 0.0 UNDER FLOORBOARD CARBON FIBER SUPPORT IS CORRODED BEYOND LIMITS.  R & R ANGLE.
